# SDR CALA9601377

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14211
- Make and model: Boeing 737130
- Aircraft serial: 19028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK FROM LAST FASTENER HOLE OF RT UPPER RAM AIR ATTACH ANGLE AT STA 540, STRINGER 14R.  THE CRACKED SECTION OF ANGLE WAS CUT OUT, A NEW SECTION AND SPLICE ANGLE WERE FABRICATED AND INSTALLED IAW SRM 53-50-1, 51-40-3 AND 51-10-2.
